# SDR AALA201905159004

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 28,768 hours, 11,549 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Spring
- Part number: 251A24391
- Condition: Broken
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS ELEVATOR LT SIDE HAS 2 BROKEN SPRINGS ON TAB CONTROL MECHANISM. REMOVED AND REPLACED 2 I/B SPRINGS ON LT SIDE ELEVATOR TAB CONTROL MECHANISM IAW AMM 27-31-34.
